# SDR 2003FA0000150

- Difficulty date: February 9, 2003
- Submitted: February 9, 2003
- Operation: General aviation
- Engine: Pwa JT8D219
- Engine time: 17,097 hours, 13,419 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE COMPESSOR FOD.
